Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 101, Number 3

All articles in this issue are freely accessible.

A characterization of the $n$-sphere
Kyung Whan Kwun.
Trans. Amer. Math. Soc. 101 (1961), 377-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132537
Point transitive transformation groups
Robert Ellis.
Trans. Amer. Math. Soc. 101 (1961), 384-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131267
Hausdorff summability methods
B. E. Rhoades.
Trans. Amer. Math. Soc. 101 (1961), 396-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136897
Malcev algebras
Arthur A. Sagle.
Trans. Amer. Math. Soc. 101 (1961), 426-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143791
Coincidence sets and transformations of function spaces
James V. Whittaker.
Trans. Amer. Math. Soc. 101 (1961), 459-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137991
Best approximations and interpolating functions
John R. Rice.
Trans. Amer. Math. Soc. 101 (1961), 477-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152790
Symmetrization of rings in space
F. W. Gehring.
Trans. Amer. Math. Soc. 101 (1961), 499-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132841
On some classes of analytic functions of several variables
Adam Korányi.
Trans. Amer. Math. Soc. 101 (1961), 520-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136765
Erratum to “Reflective $N$-prime rings with the ascending chain condition”
E. H. Feller and E. W. Swokowski.
Trans. Amer. Math. Soc. 101 (1961), 555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions